# SDR 07FDEA01983

- Difficulty date: May 25, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 62,721 hours, 28,083 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC70832
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER OUTBOARD LEADING BOTTOM ATTACH ANGLE CRACKED. REPAIRED IAW FEDEX EA NR 8-5510-109166 "STABILIZERS, RT STAB LOWER LEADING EDGE, SPAR CRACK REPAIR".
